# SDR ASOA201000193

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK SEGMENT RBL 27.0 FS 559+80 TO 559+96 IS CORRODED.   REMOVED CORRODED SEAT TRACK SEGMENT AT RBL 27, FS 559+80 IAW SRM 51-41-02. DRILLED NEW SEAT TRACK IAW SRM 51-40-11. INSTALLED NEW SEAT TRACK IAW SRM 51-41-02 AND AMM TASK 20-21-00-910-801.
